MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number DL-344-10-K
Medical Device Problem Codes Signal Artifact/Noise (1036); Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) the explanted lead was not returned to neuropace for analysis.Review of the patient device data confirmed that the ecog data were suggestive of a potential lead break.
 
Event or Problem Description
Review of the rns neurostimulator ecogs indicated an artifact on the left depth lead connected to port 1.On (b)(6) 2017 during clinic, the treating clinicians palpated around the generator and the lead entry site, but were not able to clearly induce similar artifact noted previously.The patient does not recall falling around the time that the artifact signal was noted but does experience seizures where he loses awareness and falls.On (b)(6) 2018 the affected lead was explanted and a new depth lead implanted and connected to port 1.No complications were reported during the procedure.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
MDR Report Key8852641
Report Number3004426659-2019-00041
Device Sequence Number372299
Product Code PFN
UDI-Device Identifier00855547005014
UDI-Public010085554700501417190629
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberDL-344-10-K
Device Catalogue Number1007607
Device Lot Number22346-1-1-1
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/16/2018
Initial Report FDA Received Date08/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age23 YR